MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV Phenom Catheter; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

Medtronic Mexico S. De R.L. De CV Phenom Catheter; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15150-0615-1S
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that on (b)(6)2026, a flow diverter stent was planned to be implanted in the patient.When the (jiushi shenkang) fd-4.5-15 stent was advanced to the end of the phenom catheter and was about to be fully delivered, detachment occurred.The stent was immediately replaced with another brand; however, detachment occurred again at the same position.The microcatheter was then replaced, and a new stent was used to complete the procedure successfully.The event cause is identified to the vessel might have had severe calcification, angulation, or significant stenosis, and predilation might not have been sufficient. the microcatheter might have had insufficient support, preventing effective transmission of the pushing force.No adverse impact occurred to the patient.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.*** note "predilution" was corrected to "predilation" in the 2026-jun-22 cfda event description narrative*** additional information received reported that the lesion was located near the ophthalmic artery, measuring 4¿5 mm, and was a saccular wide¿neck aneurysm.The patient's vessel tortuosity was moderate.It was clarified that when the stent was advanced to the end of the phenom catheter and was about to be fully delivered, detachment occurred, and there a resistance at the distal catheter tip.It was clarified that the previously reported information regarding the microcatheter might have had insufficient support, preventing effective transmission of the pushing force, was not meant that this referred to difficulty during navigation; the stent became dislodged just before entering, and this occurred within the same case.In this event, two microcatheters from our company and two flow¿diverting stents were reported as damaged.The two flow¿diverting stents were from different manufacturers and were both delivered through a 27 microcatheter, specifically jiushi 4.5¿15 and microport 4515.Therefore, the customer believes that both the stents and the microcatheters may have issues.Medtronic received a report that on the same day, a flow diverter stent was planned for implantation in the patient.When the stent was advanced to the tail end of the microcatheter and was about to completely enter it, premature detachment occurred.Another microcatheter and a stent from a different manufacturer were immediately used, but detachment occurred again at the same location.The lot numbers of the two microcatheters have been included in the complaint report.The two flow diverter stents were jssk neuro medical 4.5-15 and microport ts4515, respectively.The customer believed that the issue might be related to the stent or the microcatheter, as the same event occurred with different brands.The customer requested that the microcatheter also be reported and tested, and asked whether the medtronic microcatheter is suitable for use with other 27 flow diverter stent systems.This event was reported directly to the cfda by the hospital's equipment department.The customer subjectively believed that this was unlikely to be a quality issue with our microcatheter, but hoped that we could provide recommendations on which 27 flow diverter stent systems are not recommended for use with the medtronic p27 microcatheter.The device and any accessories were prepared as indicated in the ifu.The catheter was flushed as indicated in the ifu.There was catheter resistance in the proximal section.The patient was undergoing surgery for flow diverter stent implantation treatment.The access vessel was the femoral artery with a diameter of 7mm.It was noted the patient's vessel tortuosity was moderate.No patient symptoms or further complications were reported as a result of this event.Ancillary devices include an  8f cordis guide catheter, phenom27 microcatheter, synchro14 guidewire and jssk neuro medical fd-4.5-15.Additional information received reported that the patient was being treated for an ophthalmic segment, saccular aneurysm, size unknown.Causes or contributing factors for the resistance were not confirmed.The stent detached at the microcatheter hub, and the stents were from two different brands.Additional information received that there was no damage observed to either phenom catheter.
 
Additional Manufacturer Narrative
H3 product analysis: ¿as found condition: the three phenom 27 microcatheters were returned for analysis inside a sealed biohazard plastic pouch and inside a shipping box.¿damaged location details: the phenom 27 microcatheter distal tip and marker were examined and were observed to be shaped with no damage.The phenom 27 microcatheter body was kinked at ~27.0 cm from the distal tip and ~39.5 cm from the proximal end of the microcatheter hub.No voids or flashes were found in the phenom 27 microcatheter hub.No other anomalies were found.¿testing/analysis: the phenom 27 microcatheter total length was measured to be ~156.0 cm, which is within specification, and the usable length was measured to be ~149.5 cm, which is within specification.The phenom 27 microcatheter was flushed with water, and water exited through the distal tip.The phenom 27 microcatheter was tested by running an in-house 0.026-inch mandrel through the hub without issue; however, resistance was observed at the damaged location.¿conclusion: based on the reported information and device analysis, the customer¿s ¿catheter kink/damage¿ report was confirmed, as the returned phenom 27 microcatheter was observed to be kinked.The reported moderate vessel tortuosity could have contributed to the reported damage.However, the root cause could not be determined.The customer¿s ¿catheter resistance during device delivery¿ report was confirmed, as resistance was encountered during in-house functionality testing of the returned phenom 27 microcatheter, which was observed to be damaged.The damage observed on the returned phenom 27 microcatheter and the reported moderate vessel tortuosity could have contributed to the reported resistance.In addition, online sources indicate that the reported non-medtronic (jiushi 4.5-15) flow diverter device is compatible with the returned phenom 27 microcatheter; however, the non-medtronic (microport ts4515) flow diverter is not compatible.According to online sources, it should be delivered through a microcatheter with an inner diameter of 0.029 inches.Therefore, device incompatibility could also contribute to the reported resistance.However, the root cause of the reported resistance could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Phenom Catheter
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50917618
Report Number9617601-2026-05813
Device Sequence Number14952144
Product Code QJP
UDI-Device Identifier00763000399702
UDI-Public(01)00763000399702(17)281007(10)232430062
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG15150-0615-1S
Device Catalogue NumberFG15150-0615-1S
Device Lot Number232430062
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale